CaltechAUTHORS
  A Caltech Library Service

Browse by Eprint ID

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Dhillon, Inderjit S. and Heath, Robert W., Jr. and Sustik, Mátyás A. et al. (2005) Generalized Finite Algorithms for Constructing Hermitian Matrices with Prescribed Diagonal and Spectrum. SIAM Journal on Matrix Analysis and Applications, 27 (1). pp. 61-71. ISSN 0895-4798. http://resolver.caltech.edu/CaltechAUTHORS:DHIsiamjmaa05

This list was generated on Wed Aug 16 23:01:46 2017 PDT.